Alert archive / North Carolina / Wind Advisories in 2026

Wind Advisory 1, NWS Raleigh, NC

February 6, 202624 counties in North Carolina

NWS Raleigh, NC issued this wind advisory at Feb 6, 2026, 12:51 PM EST for 24 counties in North Carolina. It took effect at Feb 7, 2026, 4:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2026, 12:51 PM EST (17:51 UTC)
In effect from
Feb 7, 2026, 4:00 AM EST
Expired
Feb 7, 2026, 7:00 PM EST
In force
15 hr
Issued by
NWS Raleigh, NC
All 24 counties

Alamance County, NC, Chatham County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 48 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2026-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2026-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2404 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

276 
WWUS72 KRAH 061751
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
1251 PM EST Fri Feb 6 2026

NCZ007>011-021>028-038>043-073>077-070930-
/O.NEW.KRAH.WI.Y.0001.260207T0900Z-260208T0000Z/
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-
Including the cities of Cary, Franklinton, Nashville, Louisburg,
Apex, Wilson, Southern Pines, Archdale, Clayton, Angier,
Creedmoor, Asheboro, Albemarle, Chapel Hill, Roanoke Rapids,
Kittrell, Durham, Buies Creek, Erwin, Oxford, High Point,
Princeville, Carrboro, Rocky Mount, Sanford, Spring Hope, Wake
Forest, Lexington, Pinehurst, Aberdeen, Rougemont, Norlina,
Raleigh, Dunn, Lillington, Greensboro, Winston-Salem, Siler City,
Smithfield, Pittsboro, Hillsborough, Tarboro, Roxboro, Selma,
Scotland Neck, Henderson, Enfield, Warrenton, Burlington, Mebane,
Graham, Troy, Thomasville, Carthage, and Knightdale
1251 PM EST Fri Feb 6 2026

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST SATURDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...The Piedmont, northern and central Coastal Plain, and a 
  portion of the Sandhills.

* WHEN...From 4 AM to 7 PM EST Saturday.

* IMPACTS...Gusty winds will blow around unsecured outdoor objects. 
  Tree limbs could be blown down and result in scattered power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AS
3 follow-up statements
012 
WWUS72 KRAH 070612
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
112 AM EST Sat Feb 7 2026

NCZ011-027-028-042-043-075>077-072100-
/O.NEW.KRAH.CW.Y.0005.260208T0400Z-260208T1500Z/
/O.CON.KRAH.WI.Y.0001.260207T0900Z-260208T0000Z/
Halifax-Nash-Edgecombe-Johnston-Wilson-Moore-Lee-Harnett-
Including the cities of Carthage, Princeville, Nashville,
Clayton, Rocky Mount, Lillington, Selma, Scotland Neck, Enfield,
Roanoke Rapids, Erwin, Angier, Aberdeen, Sanford, Buies Creek,
Spring Hope, Dunn, Smithfield, Tarboro, Southern Pines,
Pinehurst, and Wilson
112 AM EST Sat Feb 7 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...COLD WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM 
EST SUNDAY...

* WHAT...For the Wind Advisory, northwest winds 15 to 25 mph with 
  gusts up to 45 mph expected this morning through this afternoon. 
  For the Cold Weather Advisory, very cold wind chills near 10 
  degrees expected late tonight into Sunday morning.

* WHERE...Edgecombe, Halifax, Harnett, Johnston, Lee, Moore, Nash, 
  and Wilson Counties.

* WHEN...For the Wind Advisory, until 7 PM EST this evening. For the 
  Cold Weather Advisory, from 11 PM this evening to 10 AM EST Sunday.

* IMPACTS...Gusty winds will blow around unsecured outdoor objects. 
  Tree limbs could be blown down and result in scattered power 
  outages. Dangerously cold wind chills could result in hypothermia 
  if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

NCZ078-085-086-088-089-072100-
/O.NEW.KRAH.CW.Y.0005.260208T0400Z-260208T1500Z/
Wayne-Scotland-Hoke-Cumberland-Sampson-
Including the cities of Clinton, Fayetteville, Roseboro, Camp
Mackall, Laurinburg, Wagram, Hope Mills, Goldsboro, Spring Lake,
and Raeford
112 AM EST Sat Feb 7 2026

...COLD WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM 
EST SUNDAY...

* WHAT...Very cold wind chills near 10 degrees expected.

* WHERE...Cumberland, Hoke, Sampson, Scotland, and Wayne Counties.

* WHEN...From 11 PM this evening to 10 AM EST Sunday.

* IMPACTS...Dangerously cold wind chills could result in hypothermia 
  if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

NCZ007>010-021>026-038>041-073-074-072100-
/O.CON.KRAH.WI.Y.0001.260207T0900Z-260208T0000Z/
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Franklin-Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-
Including the cities of Durham, Lexington, Pittsboro, Siler City,
Louisburg, Oxford, Creedmoor, Kittrell, Carrboro, Raleigh,
Archdale, Henderson, Apex, Hillsborough, Troy, Franklinton,
Winston-Salem, Knightdale, Mebane, Roxboro, Greensboro,
Burlington, Wake Forest, Norlina, Warrenton, Graham, Asheboro,
Cary, Chapel Hill, Albemarle, Rougemont, High Point, and
Thomasville
112 AM EST Sat Feb 7 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...A portion of central North Carolina.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured outdoor objects. 
  Tree limbs could be blown down and result in scattered power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Leins
973 
WWUS72 KRAH 071727
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
1227 PM EST Sat Feb 7 2026

NCZ011-027-028-042-043-075>077-080900-
/O.CON.KRAH.WI.Y.0001.000000T0000Z-260208T0000Z/
/O.CON.KRAH.CW.Y.0005.260208T0400Z-260208T1500Z/
Halifax-Nash-Edgecombe-Johnston-Wilson-Moore-Lee-Harnett-
Including the cities of Princeville, Carthage, Roanoke Rapids,
Enfield, Sanford, Scotland Neck, Clayton, Spring Hope, Dunn,
Southern Pines, Rocky Mount, Wilson, Lillington, Tarboro, Angier,
Nashville, Buies Creek, Pinehurst, Smithfield, Erwin, Aberdeen,
and Selma
1227 PM EST Sat Feb 7 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING 
TO 10 AM EST SUNDAY...

* WHAT...For the Wind Advisory, northwest winds 15 to 25 mph with 
  gusts up to 45 mph expected through this afternoon. For the Cold 
  Weather Advisory, very cold wind chills near 10 degrees expected 
  late tonight into Sunday morning.

* WHERE...Edgecombe, Halifax, Harnett, Johnston, Lee, Moore, Nash, 
  and Wilson Counties.

* WHEN...For the Wind Advisory, until 7 PM EST this evening. For the 
  Cold Weather Advisory, from 11 PM this evening to 10 AM EST Sunday.

* IMPACTS...Gusty winds will blow around unsecured outdoor objects. 
  Tree limbs could be blown down and result in scattered power 
  outages. Dangerously cold wind chills could result in hypothermia 
  if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

NCZ078-085-086-088-089-080900-
/O.CON.KRAH.CW.Y.0005.260208T0400Z-260208T1500Z/
Wayne-Scotland-Hoke-Cumberland-Sampson-
Including the cities of Wagram, Spring Lake, Laurinburg,
Goldsboro, Fayetteville, Hope Mills, Raeford, Clinton, Roseboro,
and Camp Mackall
1227 PM EST Sat Feb 7 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING 
TO 10 AM EST SUNDAY...

* WHAT...Very cold wind chills near 10 degrees expected.

* WHERE...Cumberland, Hoke, Sampson, Scotland, and Wayne Counties.

* WHEN...From 11 PM this evening to 10 AM EST Sunday.

* IMPACTS...Dangerously cold wind chills could result in hypothermia 
  if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

NCZ007>010-021>026-038>041-073-074-080000-
/O.CON.KRAH.WI.Y.0001.000000T0000Z-260208T0000Z/
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Franklin-Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-
Including the cities of Pittsboro, Oxford, Apex, Archdale,
Louisburg, Albemarle, Troy, Warrenton, High Point, Norlina,
Winston-Salem, Hillsborough, Knightdale, Asheboro, Creedmoor,
Graham, Lexington, Raleigh, Roxboro, Cary, Burlington, Chapel
Hill, Carrboro, Greensboro, Henderson, Durham, Mebane, Siler
City, Rougemont, Thomasville, Franklinton, Kittrell, and Wake
Forest
1227 PM EST Sat Feb 7 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...For the Wind Advisory, northwest winds 15 to 25 mph with 
  gusts up to 45 mph expected through this afternoon. For the Cold 
  Weather Advisory, very cold wind chills near 10 degrees expected 
  late tonight into Sunday morning.

* WHERE...A portion of central North Carolina.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured outdoor objects. 
  Tree limbs could be blown down and result in scattered power 
  outages. Dangerously cold wind chills could result in hypothermia 
  if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AK
775 
WWUS72 KRAH 072359
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
659 PM EST Sat Feb 7 2026

NCZ011-027-028-042-043-075>077-080800-
/O.EXP.KRAH.WI.Y.0001.000000T0000Z-260208T0000Z/
/O.CON.KRAH.CW.Y.0005.260208T0400Z-260208T1500Z/
Halifax-Nash-Edgecombe-Johnston-Wilson-Moore-Lee-Harnett-
Including the cities of Smithfield, Nashville, Princeville,
Roanoke Rapids, Dunn, Enfield, Southern Pines, Pinehurst, Angier,
Carthage, Rocky Mount, Wilson, Lillington, Erwin, Selma, Clayton,
Scotland Neck, Tarboro, Sanford, Aberdeen, Spring Hope, and Buies
Creek
659 PM EST Sat Feb 7 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING 
TO 10 AM EST SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

* WHAT...Very cold wind chills as low as 5 above expected.

* WHERE...Edgecombe, Halifax, Harnett, Johnston, Lee, Moore, Nash, 
  and Wilson Counties.

* WHEN...From 11 PM this evening to 10 AM EST Sunday.

* IMPACTS...Dangerously cold wind chills could result in hypothermia 
  if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

NCZ007>010-021>026-038>041-073-074-080100-
/O.EXP.KRAH.WI.Y.0001.000000T0000Z-260208T0000Z/
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Franklin-Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-
Including the cities of Raleigh, Chapel Hill, High Point,
Rougemont, Louisburg, Albemarle, Roxboro, Oxford, Henderson,
Cary, Winston-Salem, Archdale, Apex, Kittrell, Thomasville,
Hillsborough, Durham, Mebane, Warrenton, Wake Forest, Pittsboro,
Creedmoor, Norlina, Lexington, Carrboro, Asheboro, Burlington,
Knightdale, Siler City, Graham, Greensboro, Franklinton, and Troy
659 PM EST Sat Feb 7 2026

...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

The threat has ended.

$$

NCZ078-085-086-088-089-080800-
/O.CON.KRAH.CW.Y.0005.260208T0400Z-260208T1500Z/
Wayne-Scotland-Hoke-Cumberland-Sampson-
Including the cities of Roseboro, Goldsboro, Wagram, Spring Lake,
Laurinburg, Fayetteville, Hope Mills, Camp Mackall, Clinton, and
Raeford
659 PM EST Sat Feb 7 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING 
TO 10 AM EST SUNDAY...

* WHAT...Very cold wind chills as low as 10 above expected.

* WHERE...Cumberland, Hoke, Sampson, Scotland, and Wayne Counties.

* WHEN...From 11 PM this evening to 10 AM EST Sunday.

* IMPACTS...Dangerously cold wind chills could result in hypothermia 
  if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

JD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this wind advisory went out at Feb 6, 12:47 PM EST, 4 minutes earlier. Its key messages:

  • As of 309 AM Friday... 1) Areas of patchy black ice possible this morning over the Triad region. 2) Strong and gusty winds are expected tonight into Saturday behind a cold frontal passage. A Wind Advisory may be needed, especially Saturday through mid-afternoon. 3) Cold Weather Advisories possible either tonight or Saturday. Arctic high pressure will build in over the weekend, with temperatures 10-20 degrees below normal Saturday and Sunday.
Area forecast discussion, Feb 6, 12:47 PM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
1247 PM EST Fri Feb 6 2026

.WHAT HAS CHANGED...
As of 600 AM Friday...

* We will be very cold and windy tonight and Saturday. We will be
  nearing Wind Advisory and Cold Weather Advisories. Wind chill
  readings in the single digits likely.

* High confidence in strong and gusty winds to 40-45 mph
  tonight and Saturday.

* Freezing to near freezing temperatures all weekend should keep
  fire danger low this weekend, even with the strong winds, low
  relative humidities, and drought conditions.

&&

.KEY MESSAGES...
As of 309 AM Friday...

1) Areas of patchy black ice possible this morning over the Triad
region.

2) Strong and gusty winds are expected tonight into Saturday behind
a cold frontal passage. A Wind Advisory may be needed, especially
Saturday through mid-afternoon.

3) Cold Weather Advisories possible either tonight or Saturday.
Arctic high pressure will build in over the weekend, with
temperatures 10-20 degrees below normal Saturday and Sunday.

&&

.DISCUSSION...
As of 309 AM Friday..

KEY MESSAGE 1... Areas of patchy black ice possible this morning
over the Triad region.

The Special Weather Statement will be in effect through 1000 AM for
the NW Piedmont Triad region. This is where snow/ice linger and
areas of black ice are expected with temperatures in the 20s this
morning. Highs will reach the 40s this afternoon helping the
situation.

KEY MESSAGE 2...  Strong and gusty winds are expected tonight into
Saturday behind a cold frontal passage. A Wind Advisory may be
needed, especially Saturday through mid-afternoon.

The arctic front will surge through the region this evening. It may
be accompanied by scattered rain showers. These showers may be mixed
with some light sleet or snow, especially over the northern Piedmont
early this evening. No accumulations are expected.

More importantly, winds will shift to the NW at 15-25 mph behind the
front, with gusts to 30-35 mph. These winds will drop off a bit an
our or two after the fropa, then steadily increase again later
tonight and especially with mixing early Saturday. Wind gusts may
exceed 40 to 45 mph. Later data will be analyzed for a possible Wind
Advisory.

Strong subsidence on the backside of the slowly departing trough
axis late tonight and Saturday will result in mostly clear skies
during the daylight hours and favor efficient momentum transfer
through the boundary layer. Wind gusts should rapidly develop
through the early morning hours as daytime heating mixes into the
elevated mixed layer just above the surface from CAA behind the
front. Widespread wind gusts of 25-35 kts should be expected with
both NAM and GFS highlighting similar intensity averaged through the
mixed layer. Clear skies and abundant insolation, should result in
efficient momentum transfer from the top of the mixed layer and may
result in infrequent gusts of 35-45kts, strongest from the mid-
morning to early afternoon and across the nw/nrn Piedmont. The
winds/gusts should decrease/abate Sat night as the high builds in
and the pressure gradient from the surface to H85 relaxes.

KEY MESSAGE 3... Cold Weather Advisories possible either tonight or
Saturday. Arctic high pressure will build in over the weekend, with
temperatures 10-20 degrees below normal Saturday and Sunday.

A ~1034 mb Arctic high will track SSE from the upper MS Valley to
the OH Valley, then continue ewd across the Great Lakes/OH Valley
Sat/Sat night. The high will ridge esewd across the Appalachians and
into the mid-Atlantic/Carolinas as it moves across the OH Valley,
with nwly flow advecting Arctic air into the area.

Current projections indicate sub-10 degree wind chills later tonight
and Saturday. If the winds are forecast to remain very strong and
the temperatures dip a few more degrees from current forecasts, A
Cold Weather Advisory may be needed. An Extreme Cold Warning may be
needed for the far NW and N counties of the Piedmont in later
forecasts.

Actual temperatures will fall into the 20s late tonight, highs
Saturday only 30-39, and lows Saturday night in the teens.
Sunday will be sunny and cold, with highs in the mid to upper 30s.

&&

.AVIATION /18Z FRIDAY THROUGH Wednesday/...
As of 1240 PM Friday...

VFR conditions continue this afternoon ahead of an approaching
clipper system.  Upstream snow/rain showers continue to spread east
across the Blue Ridge mountains.  Guidance still brings showers into
our Triad around ~20Z, KRDU around ~22Z, and KRWI by ~23Z. Not
entirely confident any precipitation will make it as far as KFAY,
but added a Prob30 to handle for some potential for rain showers
later this afternoon/evening.  Think the dominant ptype at
KINT/KGSO/KRDU/KFAY should remain all liquid rain. However, there is
still a chance we could see a rain/snow mix at KRWI (and a lesser
chance at KINT/KGSO) for a few hours.  Overall though, other than
brief reductions in visibility, impacts to airports should be
minimal this afternoon and evening.

The line of showers should dissipate through early tonight ahead of
a strong arctic front.  Wind gusts are still expected to pick up
overnight from the northwest and peak in the mid 30s to around 40
kts Saturday morning (highest chances for high end wind gusts at
KINT/KGSO/KRWI).  Wind gusts will subside later Saturday afternoon,
but still mix some even into the evening period.

While traditional LLWS is not likely, mechanical low level
turbulence may be possible Saturday morning especially at KINT/KGSO.

Outlook after 00z/Sun: Winds will diminish Saturday night and
Sunday. VFR conditions expected Sunday into early next week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Badgett/KC
AVIATION...Luchetti/Badgett
Hazardous weather outlook, Feb 6, 4:39 AM EST, 8 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
439 AM EST Fri Feb 6 2026

NCZ007>011-023>028-040>043-073>078-083>086-088-089-070945-
Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham-
Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Stanly-
Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-
Cumberland-Sampson-
439 AM EST Fri Feb 6 2026

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong and gusty northwest winds 15 to 25 mph with gusts to 40 to
45 mph are expected tonight and Saturday. Additionally, very cold
wind chill readings in the single digits to lower teens are expected
Saturday night into Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021-022-038-039-070945-
Forsyth-Guilford-Davidson-Randolph-
439 AM EST Fri Feb 6 2026

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Areas of black ice will be possible this morning with the refreeze of
lingering slushy ice and melt water.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong and gusty northwest winds 15 to 25 mph with gusts to 40 to
45 mph are expected tonight and Saturday. Additionally, very cold
wind chill readings in the single digits are expected Saturday night
into Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in North Carolina, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.